# SDR SWIA2024092500001

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,415 hours, 36,089 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: GEAR DISAGREE WARNING MESSAGE, SHOWED THE RIGHT LANDING GEAR WAS NOT RETRACTED. RAN QRH AND FIXED THE PROBLEM. GOT THREE GREEN LIGHTS AND RETURNED TO PRC.C: MEL 32-30-1CAT: A DUE DATE: 1 FC TAC NOT EXCEED: 36090.  ODI EVENT REQUIRES UPPER MANAGEMENT APPROVAL TO CLEAR MEL.  GEAR DISAGREE WARNING MESSAGE, SHOWED THE RIGHT LANDING GEAR WAS NOT RETRACTED. RAN QRH AND FIXED THE PROBLEM. GOT THREE GREEN LIGHTS AND RETURNED TO PRC.    (FLIGHT 5071)  DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1, MX ACTION COMPLIED WITH. PLACARDS INSTALLED, CAT 2 DOWNGRADED
